# SDR HALA2022070600227

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 26,731 hours, 4,352 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 RIGHT SIDE WINDSHIELD ARCING INFLIGHT. CORRECTIVE ACTION: REPLACED RIGHT SIDE WINDSHIELD PER AMM 56-11-11. (8496961)
